# SDR WX0A071809

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT`S FLASHLIGHT INOPERATIVE.  R & R AFT FLIGHT ATTENDANT`S FLASHLIGHT BATTERY IAW AMM 25-60-00,  OPERATIONS CHECKED GOOD.
